Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Headache, cramps, passing clots, spotting. What could this be?

I have had headaches and light, dull cramping for almost 2 weeks leading up to what I think is my period, which was 4 days late (I have a 25 day cycle normally). I have been passing medium sized clots and have been spotting in between. I still am having headaches and cramping. What could this be? I feel really tired, dizzy, and this is day 3 of clotting.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
If you had unprotected intercourse around the time of ovulation, then better to test for pregnancy once.
Though just by symptoms we cannot come to one conclusion, better to rule out the possibility as rare possibility like ectopic pregnancy is dangerous.
You consult gynecologist once and undergo physical examination and ultrasound which will help in coming to one conclusion.
Take care.

Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor